[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.145.213.148. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Editorial
May 2006

Topical Calcineurin Inhibitors for Atopic DermatitisBalancing Clinical Benefit and Possible Risks

Arch Dermatol. 2006;142(5):633-637. doi:10.1001/archderm.142.5.633

This editorial has been written at the request of the National Eczema Association for Science and Education (NEASE), San Rafael, Calif. The purpose is to provide an objective, independent view of the evidence surrounding the effectiveness and possible adverse effects of topical calcineurin inhibitors (TCIs) in response to the recent US Food and Drug Administration (FDA) concerns.1 This editorial is meant for patients with atopic dermatitis (AD) and their health care providers.

First Page Preview View Large
First page PDF preview
First page PDF preview
×